Jump to content
Important Survey - Please Participate ×

Are these symptoms related to WD or should I be worried?


[Ma...]

Recommended Posts

Sorry, I have major health anxiety, in fact that's why I was put on that Xanax in the first place.

I am getting this feeling of numbness, tingling, prickling, pressure on the sides of my face and mouth sometimes, every other day to be exact. Paired with my cog fog, apathy, "swollen brain", blurry vision, sleep problems, panic attacks and other things could this be another symptom of the Xanax withdrawal? Feels like my face is stiff like the skin is not elastic anymore and it's just hard. I can move my face fine though. I have been only getting it while on the Xanax but I feel I was growing tolerant of my 0.125 doses. I fear it's MS or a brain tumor or something. I am 6 days post CT.

Link to comment
Share on other sites

[46...]

Sounds pretty typical for a c/t.  I'm sorry that you're getting slammed. 

 

It's also natural for people in the midst of withdrawal to believe that there's something seriously wrong with them.  If your symptoms started with your c/t, you can be reasonably sure that it's simply withdrawal.  Obviously, if you have a serious concern you should get it checked out.  But 99+% of the time, the ER finds nothing wrong, and all they can offer is a dose of some benzo or z-drug to 'help'.

Link to comment
Share on other sites

Yeah, sounds like WD, or a combination of withdrawal and anxiety.

As WD causes anxiety, anxiety itself can make your face and lips feel numb and tinglingly. Plus, WD itself can give you the tingles.

I believe it will pass for you. Just try not to be afraid of it.

I know it's easier said than done!

Link to comment
Share on other sites

totally backing up the last 2 posts...You're going to live and recover. symptoms can be scary and make you think all sorts of bad things.
Link to comment
Share on other sites

×
×
  • Create New...